# SDR DL72S001439

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 70.5 WING RIB WAS FOUND WITH A CRACK AT FS 760.96.  THE CRACK IS TYPICAL OF BAC S/B 727-57-0112 AND PROGRESSED  BETWEEN TWO FASTENER HOLES.  THE HOLES WERE OVERSIZED TO  ENSURE CRACK CONTAINMENT AND A REPAIR ANGLE INSTALLED PER S/B 727-57-0112 AND ER/A 377889-14AD, REV C.
